# SDR 08FDEA00211

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 69242491
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 1L DR CUTOUT LWR HINGE RADIUS LINK IS CORRODED.  INSTALLED NEW  RADIUS LINK, REF MM 52-11-001-PG 2, OPS CHECKED GOOD THIS IS CLASSIFIED AS A MINOR REPAIR.
